Open Access
Translator Disclaimer
2015 On 2-SG-semisimple rings
Driss Bennis, Kui Hu, Fanggui Wang
Rocky Mountain J. Math. 45(4): 1093-1100 (2015). DOI: 10.1216/RMJ-2015-45-4-1093

Abstract

In this paper, we investigate 2-SG-semisimple rings which are a particular kind of quasi-Frobenius rings over which all modules are periodic of period~2. Namely, we show that local 2-SG-semisimple rings are the same as the known Artinian valuation rings. Also, a relation between Dedekind domains and 2-SG-semisimple rings is established.

Citation

Download Citation

Driss Bennis. Kui Hu. Fanggui Wang. "On 2-SG-semisimple rings." Rocky Mountain J. Math. 45 (4) 1093 - 1100, 2015. https://doi.org/10.1216/RMJ-2015-45-4-1093

Information

Published: 2015
First available in Project Euclid: 2 November 2015

zbMATH: 1333.13018
MathSciNet: MR3418183
Digital Object Identifier: 10.1216/RMJ-2015-45-4-1093

Subjects:
Primary: 13C13, 13F05, 13F10, 13F30, 13H10
Secondary: 03E75

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.45 • No. 4 • 2015
Back to Top